# SDR DALA2023083007069

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR CHANNELS (2 EA) STA X=-7 AND STA X=7 BTW STA Y=160/200 AT PAX CABIN (W1). SUMMARY OF NRC 00320: CORROSION LEVEL 2. FLOOR CHANNELS (2 EA) STA X=-7 AND STA X=7 BTW STA Y=160/200 AT PAX CABIN WERE REPLACED PER DWG 9936534-73 REV BW. (LP #2943607)
